# SDR QXEA200501159

- Difficulty date: August 6, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 15,642 hours, 22,581 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2022 - NR 1 ROLL SPOILER INBOARD HYDRAULIC CAUTION FLICKERED ON AND OFF INTERMITTENTLY 8-10 TIMES, REMAINED OFF FOR FIVE MINUTES, THEN STAYED ON REMAINDER OF FLIGHT.  REPLACED NR 1 INBOARD SPOILER PRESSURE SWITCH AND COMPLIED WITH FUNCITONAL CHECK OF THE ROLL SPOILER CONTROL SYSTEM.  OPERATIONAL CHECKS GOOD.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
